Application of multi-server queuing systems with failures to the construction of telecommunication
Dalʹnevostočnyj matematičeskij žurnal, Tome 18 (2018) no. 1, pp. 123-126
Cet article a éte moissonné depuis la source Math-Net.Ru
In this note, we construct an estimate of the convergence rate to zero of the probability of failure in multi-server queuing system, that simulates a telecommunication network in the pursuit of large numbers of servers and load. In accordance with this, the problem of resource sharing between different users of the telecommunication network is solved.
@article{DVMG_2018_18_1_a15,
author = {G. Sh. Tsitsiashvili and M. A. Osipova and K. E. Samouylov and Yu. V. Gaidamaka},
title = {Application of multi-server queuing systems with failures to the construction of telecommunication},
journal = {Dalʹnevosto\v{c}nyj matemati\v{c}eskij \v{z}urnal},
pages = {123--126},
year = {2018},
volume = {18},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DVMG_2018_18_1_a15/}
}
TY - JOUR AU - G. Sh. Tsitsiashvili AU - M. A. Osipova AU - K. E. Samouylov AU - Yu. V. Gaidamaka TI - Application of multi-server queuing systems with failures to the construction of telecommunication JO - Dalʹnevostočnyj matematičeskij žurnal PY - 2018 SP - 123 EP - 126 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/item/DVMG_2018_18_1_a15/ LA - ru ID - DVMG_2018_18_1_a15 ER -
%0 Journal Article %A G. Sh. Tsitsiashvili %A M. A. Osipova %A K. E. Samouylov %A Yu. V. Gaidamaka %T Application of multi-server queuing systems with failures to the construction of telecommunication %J Dalʹnevostočnyj matematičeskij žurnal %D 2018 %P 123-126 %V 18 %N 1 %U http://geodesic.mathdoc.fr/item/DVMG_2018_18_1_a15/ %G ru %F DVMG_2018_18_1_a15
G. Sh. Tsitsiashvili; M. A. Osipova; K. E. Samouylov; Yu. V. Gaidamaka. Application of multi-server queuing systems with failures to the construction of telecommunication. Dalʹnevostočnyj matematičeskij žurnal, Tome 18 (2018) no. 1, pp. 123-126. http://geodesic.mathdoc.fr/item/DVMG_2018_18_1_a15/
[1] G. P. Basharin, Yu. V. Gaidamaka, K. E. Samuilov, “Matematicheskaya teoriya teletrafika i ee prilozheniya k analizu multiservisnykh setei svyazi sleduyuschikh pokolenii”, Avtomatika i vychislitelnaya tekhnika, 2 (2013), 11–21
[2] V. A. Naumov, “O povedenii parametrov metoda ERT pri maloi nagruzke”, Sb. nauchnykh trudov. Chislennye metody i informatika, 1988, 36–40